# SDR FDEA201104191524

- Difficulty date: April 19, 2011
- Submitted: April 19, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,283 hours, 47,022 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781820
- Part serial: 21768FGNP
- Condition: Leaking
- Location: Nr 3 Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR RETRACTION & DURING FLAP RETRACTION, TOTAL LOSS OF SYS A FLUID, COMPLIED WITH QRH & RETURNED TO DEPARTURE.  AFTER BLOCK IN TO GATE, NOTED 1 GALLON OF FLUID REMAINING IN A SYS.   R & R NR 3 L/E FLAP ACTUATOR IAW MM 27-81-022-4 AFTER UNIT FOUND TO BE LEAKING.  ACFT OK FOR SERVICE.
